Various mixing conditions and the asymptotic normality of random
Doklady Akademii Nauk, Tome 299 (1988) no. 4, pp. 785-789
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_299_4_a2,
author = {A. V. Bulinski},
title = {Various mixing conditions and the asymptotic normality of random},
journal = {Doklady Akademii Nauk},
pages = {785--789},
year = {1988},
volume = {299},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_299_4_a2/}
}
A. V. Bulinski. Various mixing conditions and the asymptotic normality of random. Doklady Akademii Nauk, Tome 299 (1988) no. 4, pp. 785-789. http://geodesic.mathdoc.fr/item/DAN_1988_299_4_a2/